Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 288, NWS Springfield, MO

June 1, 2008Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2008, 12:28 AM CDT for Shannon County, Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 12:28 AM CDT (05:28 UTC)
Expired
Jun 1, 2008, 1:30 AM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Shannon County, MO

What was reported inside it

TimeReportWhereRemark
Jun 1, 12:55 AM CDTHAIL 0.75Round Spring, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010528
SVRSGF
MOC203-010630-
/O.NEW.KSGF.SV.W.0288.080601T0528Z-080601T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 130 AM CDT.

* AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR AKERS...OR 20 MILES EAST OF HOUSTON...
  MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN SHANNON COUNTY...INCLUDING THE TOWNS OF ROUND SPRING AND
  MIDRIDGE.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3722 9167 3742 9164 3741 9120 3735 9117
      3732 9118 3731 9115 3726 9116 3725 9112
      3721 9113 3720 9109 3710 9103
TIME...MOT...LOC 0528Z 278DEG 22KT 3731 9155

$$

FOSTER
2 follow-up statements
000 
WWUS53 KSGF 010556
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT SUN JUN 1 2008

MOC203-010630-
/O.CON.KSGF.SV.W.0288.000000T0000Z-080601T0630Z/
SHANNON MO-
1256 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN SHANNON COUNTY...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ROUND SPRING...OR 25 MILES NORTHEAST OF
MOUNTAIN VIEW...MOVING EAST AT 31 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN SHANNON COUNTY.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3722 9167 3742 9164 3741 9120 3735 9117
      3732 9118 3731 9115 3726 9116 3725 9112
      3721 9113 3720 9109 3710 9103
TIME...MOT...LOC 0556Z 286DEG 27KT 3727 9137

$$

FOSTER
000 
WWUS53 KSGF 010628
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT SUN JUN 1 2008

MOC203-010637-
/O.EXP.KSGF.SV.W.0288.000000T0000Z-080601T0630Z/
SHANNON MO-
127 AM CDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON COUNTY
EXPIRES AT 130 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER ADDITIONAL THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA 
WITH VERY HEAVY RAINFALL...SMALL HAIL...AND WIND GUSTS TO 40 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3722 9167 3742 9164 3741 9120 3735 9117
      3732 9118 3731 9115 3726 9116 3725 9112
      3721 9113 3720 9109 3710 9103
TIME...MOT...LOC 0627Z 286DEG 27KT 3721 9109

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:55 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 31, 9:55 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT MAY 31 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A TORNADO WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST KANSAS AND
MUCH OF SOUTHWEST MISSOURI THROUGH 4 AM.

INTENSE THUNDERSTORMS HAD RAPIDLY DEVELOPED ACROSS SOUTHEAST
KANSAS SINCE 830 PM. STORMS HAVE QUICKLY TAKEN ON SUPERCELLUAR
CHARACTERISTICS WITH FAVORABLE SHEAR ENVIRONMENT. 0-3 KM HELICITY
HAD INCREASED TO NEAR 300 M2/S2 WITH 0-1 KM SHEAR NEAR 20 KTS IN AN
AXIS FROM SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI CLOSER TO A
STALLED BOUNDARY. THE TORNADO THREAT WILL BE ENHANCED IN THIS AREA
FROM CHEROKEE AND BARTON COUNTIES SOUTHEAST INTO NEWTON AND
MCDONALD COUNTIES. LARGE HAIL WILL ALSO BE LIKELY WITHIN THE
PERSISTENT ROTATING STORMS. VERY HEAVY RAINFALL AND FLOODING
WILL ALSO BE LIKELY AS RICH MOISTURE ADVECTS INTO THE AREA.

FOSTER

&&

.DISCUSSION...

MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.

THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.

CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.

ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.

&&

.AVIATION...

VFR CEILINGS WILL PREVAIL THIS EVENING WITH THUNDERSTORMS
INCREASING DURING THE NIGHT. THE STORMS WILL BRING THE POTENTIAL
FOR STRONG WINDS AS WELL AS IFR CONDITIONS. MVFR CEILINGS AND
VISIBILITIES MAY DEVELOP OVERNIGHT INTO SUNDAY MORNING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ077-088-089-093-
     094-101-102.

KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 31, 8:15 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT MAY 31 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
815 PM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
  HAIL TO THE SIZE OF GOLF BALLS.
  DAMAGING WINDS IN EXCESS OF 60 MPH.
  HEAVY RAINFALL AND LOCALIZED FLOODING.
  AND POSSIBLY ISOLATED TORNADOES.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL
 MISSOURI...OR MAINLY NORTH OF A STOCKTON TO HOUSTON LINE THIS
 EVENING.

 ANOTHER COMPLEX OF STORMS WILL AFFECT SOUTHEAST KANSAS AND
 SOUTHWEST MISSOURI...OR MAINLY SOUTH OF A FORT SCOTT KANSAS
 HARTVILLE MISSOURI LINE FROM LATE EVENING INTO THE OVERNIGHT.

 DISCUSSION:

 SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF
 CENTRAL MISSOURI. INSTABILITY WILL BE LIMITED IN THIS AREA AND
 THE RISK OF SEVERE WEATHER IS LOW.

 THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND NORTHERN
 OKLAHOMA...AND PUSH INTO SOUTHWEST MISSOURI LATE TONIGHT AND
 SUNDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTH OF A
 LINE FROM FORT SCOTT KANSAS TO HARTVILLE MISSOURI. LARGE
 HAIL...DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE
 WITH THESE STORMS. THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT
 BE RULED ACROSS FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST
 KANSAS CLOSE TO A STALLED FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN
MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS
CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST
KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A
FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL
DISTURBANCES MOVE ACROSS THE REGION.

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY ACROSS EXTREME  SOUTHEAST
 KANSAS INTO SOUTHWEST MISSOURI LATE TONIGHT AFTER 10 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 31, 9:45 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FUNNEL CLOUD     2 W LIBERAL             37.56N  94.56W
05/31/2008                   BARTON             MO   EMERGENCY MNGR

            SPOTTERS REPORTED WEDGE SHAPED FUNNEL CLOUD

&&

KARDELL
Local storm report, May 31, 10:08 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             4 S FARLINGTON          37.56N 94.83W
05/31/2008  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

SRUNNELS
Local storm report, May 31, 10:21 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FUNNEL CLOUD     2 S IANTHA              37.49N 94.40W
05/31/2008                   BARTON             MO   EMERGENCY MNGR

            SPOTTERS LOCATED AT THE INTERSECTION OF 160 AND W AND O
            HIGHWAYS REPORTING FUNNEL CLOUD VISIBLE IN LIGHTNING.
            SPOTTERS ARE ALSO REPORTING QUARTER SIZE HAIL AT THAT
            LOCATION.

&&

SRUNNELS
Local storm report, May 31, 10:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             WALNUT                  37.60N  95.08W
05/31/2008  E0.75 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

KARDELL
Local storm report, Jun 1, 12:19 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SUN JUN 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HAIL             3 W DEERFIELD           37.83N  94.56W
06/01/2008  E0.50 INCH       VERNON             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Jun 1, 12:21 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SUN JUN 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1209 AM     FLASH FLOOD      1 S FORT SCOTT          37.83N  94.71W
06/01/2008                   BOURBON            KS   LAW ENFORCEMENT

            FLOODING AT 3RD AND CLARK STREET AS WELL AS NATIONAL
            AND MARGRAVE. WATER ROSE 18 INCHES IN JUST MINUTES.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon62 min
May 31, 9:15 PM CDTTornado WarningSGFBarton, Vernon45 min
May 31, 9:58 PM CDTTornado WarningSGFBarton47 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon62 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFBarton54 min
May 31, 10:38 PM CDTSevere Thunderstorm WarningSGFHickory, Polk49 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningSGFDallas, Polk68 min
May 31, 11:06 PM CDTSevere Thunderstorm WarningSGFBarton33 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningSGFVernon57 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair60 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon63 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster66 min
Jun 1, 12:56 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright64 min
Jun 1, 1:18 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Jun 1, 1:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark66 min
Jun 1, 1:54 AM CDTTornado WarningSGFLawrence48 min
Jun 1, 2:07 AM CDTSevere Thunderstorm WarningSGFLawrence53 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSGFDade29 min
Jun 1, 2:27 AM CDTRiver Flood WarningSGFCedar6 hr
Jun 1, 2:29 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Stone48 min
Jun 1, 3:37 AM CDTRiver Flood WarningSGFVernon4 days
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon14 hr
Jun 1, 4:21 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney39 min
Jun 1, 5:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney45 min
Jun 1, 10:53 AM CDTRiver Flood WarningSGFCedar4 hr
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 1, 11:27 AM CDTFlash Flood WarningSGFJasper, Newton4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.